Free Access
Issue
Math. Model. Nat. Phenom.
Volume 5, Number 5, 2010
Reaction-diffusion waves
Page(s) 1 - 12
DOI https://doi.org/10.1051/mmnp/20105501
Published online 27 July 2010
  1. M. Alfaro. The singular limit of a chemotaxis-growth system with general initial data. Adv. Differential Equations, 11 (2006), no. 11, 1227–1260. [MathSciNet] [Google Scholar]
  2. M. Alfaro, D. Hilhorst, H. Matano. The singular limit of the Allen-Cahn equation and the FitzHugh-Nagumo system. J. Differential Equations, 245 (2008), 505–565. [CrossRef] [MathSciNet] [Google Scholar]
  3. D. Aronson, M. G. Crandall, L. A. Peletier. Stabilization of solutions of a degenerate nonlinear diffusion problem. Nonlinear Anal., 6 (1982), 1001–1022. [CrossRef] [MathSciNet] [Google Scholar]
  4. E. A. Carl. Population control in arctic ground squirrels. Ecology, 52 (1971), 395–413. [CrossRef] [Google Scholar]
  5. X. Chen. Generation and propagation of interfaces for reaction-diffusion equations. J. Differential Equations, 96 (1992), 116–141. [CrossRef] [MathSciNet] [Google Scholar]
  6. X. Chen. Generation and propagation of interfaces for reaction-diffusion systems. Trans. Amer. Math. Soc., 334 (1992), 877–913. [CrossRef] [MathSciNet] [Google Scholar]
  7. E. DiBenedetto. Continuity of weak solutions to a general porous medium equation. Indiana University Mathematics J., 32 (1983), 83–118. [CrossRef] [Google Scholar]
  8. E. Feireisl. Front propagation for degenerate parabolic equations. Nonlinear Anal., 35 (1999), 735–746. [CrossRef] [MathSciNet] [Google Scholar]
  9. W. S. C. Gurney, R. M. Nisbet. The regulation of inhomogeneous populations. J. Theoret. Biol., 52 (1975), 441–457. [CrossRef] [Google Scholar]
  10. M. E. Gurtin, R. C. MacCamy. On the diffusion of biological populations. Math. Biosci., 33 (1979), 35–49. [CrossRef] [Google Scholar]
  11. D. Hilhorst, R. Kersner, E. Logak, M. Mimura. Interface dynamics of the Fisher equation with degenerate diffusion. J. Differential Equations, 244 (2008), 2872–2889. [Google Scholar]
  12. J. L. Vásquez. The porous medium equation. Mathematical theory. Oxford University Press, Oxford, 2007. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.